AngerWed, May 19th 2010
Hi Dr. Schwartz,
I get angry at those who are closest to me and over very little things. I allow people to put things into my head and that makes it worse. I end up going crazy to my good friends.
I'm a nice person, I am not nasty, and I get along with everyone. Its just that sometimes I turn into this person who just wants to hurt someone and I would never dream of hurting someone.
I thought maybe this could be due to my past. I had a fairly bad childhood. I am still young now and I don't want to grow older with all this rage inside me. I was wondering if you could advise any help I could get? Many thanks, Ellie.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.